# SDR UIEA2021011400054

- Difficulty date: January 14, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,170 hours, 18,350 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Actuator
- Part number: 7321387010
- Part serial: 97813
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU COLD SOAK START -62 DEGREES SAT FL390 ATTEMPTS 3 UNSUCCESSFUL. APU DOOR STATUS MESSAGE AFTER EACH ATTEMPT( TRANSFERRED TO DMI# 140868 IAW MEL 49-15-01-01A CAT C DUE DATE 23JAN2021. M PROCEEDURES C/W - APU DOOR DEACTIVATED OPEN.  18JAN21 - LP 1253321 ITEM 5 - ONT: REMOVED AND REPLACED APU AIR INTAKE DOOR ACTUATOR IAW AMM 49-15-06. OPS CHECK GOOD. PERFORMED APU BITE IAW AMM 49-61-05. NO MESSAGES DISPLAYED.
